# SDR USAA002039

- Difficulty date: November 28, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND RADIAL STIFFENER CORRODED 1 INCH, BS 1016 PLUS 1 INCH AT BL 0.  INSTALLED NEW STIFFENER AND DOUBLER PER EA 68560 AND EA 68441.  (M)
